# SDR P5CA9900572

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1759
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGE FOUND AT FWD OF AFT CARGO DOOR TO EXTERIOR SKIN AT BS 1759 STRINGER 36 TO 37 RIGHT.  CUT OUT DAMAGED AREA AND REPAIRED PER SRM 53-30-03 FIG 1.
